BibTeX record journals/jct/QinD19

download as .bib file

@article{DBLP:journals/jct/QinD19,
  author    = {Chengfu Qin and
               Guoli Ding},
  title     = {A chain theorem for 4-connected graphs},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {134},
  pages     = {341--349},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.jctb.2018.07.005},
  doi       = {10.1016/j.jctb.2018.07.005},
  timestamp = {Fri, 18 Jan 2019 23:22:48 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jct/QinD19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics